Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Prescribed beta blocker and anti-thyroid for Graves disease. Chest pain and hand tingling. Taken aspirin. Heart related?

Hi. I have been dx with Graves Disease in the past. Didn t have treatment for over 9 months, and just recently went to endo who prescribed a beta blocker and anti thyroid. I have been having chest pain for over 2 months, and now have intermittent tingling in left hand. Chest pain tends to be dull and achy usually with heightened sensation of pain every 3-4 hours. I take aspirin 500mg every 4 hours for chest pain and attempt to thin blood. Question is, is this graves related, or heart related?
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Chest pain and tingling in hand could be due to heart conditions. Untreated hyperthyroidism ( Grave's disease) can cause palpitations and increase work load of heart. It can also cause irregular heart beats. Please see a doctor ASAP and get an ECG and blood works
Answered: Fri, 9 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor